American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(57S30) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 14 of 14 found      Go to page: 1

[1] Oliver Baues and Wolfgang Globke. Flat pseudo-Riemannian homogeneous spaces with non-abelian holonomy group. Proc. Amer. Math. Soc. 140 (2012) 2479-2488.
Abstract, references, and article information   
View Article: PDF

[2] Ku Yong Ha, Jong Bum Lee and Pieter Penninckx. Anosov theorem for coincidences on special solvmanifolds of type $(\mathrm{R})$. Proc. Amer. Math. Soc. 139 (2011) 2239-2248. MR 2775401.
Abstract, references, and article information   
View Article: PDF

[3] Petra Bonfert-Taylor and Gaven Martin. Quasiconformal groups with small dilatation I. Proc. Amer. Math. Soc. 129 (2001) 2019-2029. MR 1825913.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Robert Myers. On covering translations and homeotopy groups of contractible open n-manifolds. Proc. Amer. Math. Soc. 128 (2000) 1563-1566. MR 1641077.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] A. N. Dranishnikov. On the virtual cohomological dimensions of Coxeter groups. Proc. Amer. Math. Soc. 125 (1997) 1885-1891. MR 1422863.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Daniel M. Gallo. Some special limits of Schottky groups . Proc. Amer. Math. Soc. 118 (1993) 877-883. MR 1148024.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] F. W. Gehring and G. J. Martin. $6$-torsion and hyperbolic volume . Proc. Amer. Math. Soc. 117 (1993) 727-735. MR 1116260.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Christopher W. Stark. Group completions and orbifolds of variable negative curvature . Proc. Amer. Math. Soc. 114 (1992) 191-194. MR 1079709.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Shmuel Weinberger. All finite groups act on fake complex projective spaces . Proc. Amer. Math. Soc. 110 (1990) 259-261. MR 946629.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Geoffrey Mess. Examples of Poincar\'e duality groups . Proc. Amer. Math. Soc. 110 (1990) 1145-1146. MR 1019274.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] A. Miller and B. Zimmermann. Large groups of symmetries of handlebodies . Proc. Amer. Math. Soc. 106 (1989) 829-838. MR 962246.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Ted Chinburg. A small arithmetic hyperbolic three-manifold . Proc. Amer. Math. Soc. 100 (1987) 140-144. MR 883417.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] F. E. A. Johnson. Two conjectures in the theory of Poincar\'e duality groups . Proc. Amer. Math. Soc. 81 (1981) 353-354. MR 597638.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] F. E. A. Johnson. On groups which act freely on vector bundles over spheres . Proc. Amer. Math. Soc. 75 (1979) 318-320. MR 532158.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 14 of 14 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia